# SDR DALA2019082634965

- Difficulty date: August 22, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 84,513 hours, 22,249 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Interrogator
- Condition: Failed
- Location: Dme
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT DME CIRCUIT BREAKER POPPED. FOLLOWED BY ACRID SMELL IN COCKPIT. REMOVED AND REPLACED DME INTERROGATOR PER B757 AMM 34-55.
